# SDR SWIA200210964

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 29,385 hours, 32,148 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT ABOUT 50 KTS ON TAKEOFF ROLL, TRIPLE CHIME DUCT LEAK RED LIGHT ON MAP AND DUCT LEAKAGE ON LEFT SIDE OVERHEAD.  ABORTED TAKEOFF.  LIGHTS REMAINED ON FOR ONLY 10-15 SECONDS, THEN WENT OUT.  INSTALLED SERVICEABLE LEFT WING BLEED LINE.  OPS CHECK GOOD.
